Blood Loss Outside The Menstrual Cycle Accompanied By Back Pain After Taking Medication For Vaginal Discharge?
Good morning. I am 19 years old and not married. I have experienced leucorrhoea such as a fungus for quite a long time, until there was a brownish spot (like blood) but a little and stopped after taking keto and metronidazole for 3 days. After that I experienced menstruation outside the usual date. Yesterday, on January 5, I had my period and on January 21, my period was accompanied by back pain. Please explain whether there is a drug effect or something else. Thank you
Good afternoon, thank you for asking at HealthReplies.com. Menstruation that occurs out of schedule and back pain, can occur due to various possibilities, including:
Influence of lifestyle, such as body weight that is not ideal, fatigue, lack of sleep Stress, a lot of thoughts Less consumption of water or dehydration Kidney stones Urinary tract infections Infection or inflammation in the female organs Thyroid hormone disorders Thyroid cysts syndrome Ovarian cysts
In general, the drugs that you mentioned do not cause complaints as you feel, but it could be a yeast infection that you experience continues in this condition. So our advice is that you should check your condition to the doctor because further investigation is needed including digging history, physical examination and possibly a supporter such as ultrasound to narrow the possibility. The handling you will receive later depends on the results of the inspection.
Meanwhile, all you need to do is maintain a healthy lifestyle, avoid cigarette smoke and stress, get enough rest, and maintain the cleanliness of your female organs by cleaning it from front to back and do not use scented vaginal cleaners. So, hopefully answering your question.